# SDR FDEA200901270327

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1752015
- Part serial: 03354H9168
- Condition: Delaminated
- Location: Cockpit
- Component: Windshield
- Component part number: NP1752015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS WINDSHIELD HEAT SENSOR IS DISBONDED FROM THE WINDSHIELD AT THE LOWER LEFT CORNER.  REMOVED & REPLACED CAPTAINS WINDSHIELD PANEL & PERFORMED OPS CHECK REF. MM 56-11-11-4 & 30-42-00-5.
